# SDR 08FDEA04076

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66157221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP DAMAGED AT STR 26L, FS 540, LBL 23, WL 152.  REMOVED AND REPLACED STRINGER CLIP AT STA 540 STRINGER 26L LBL 23 REF SRM 51-30-2 PG 5.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
